# SDR FDEA200908263089

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- Engine: Ge CF650*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29244
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INTERNAL L/E FOUND CRACK 1 INCH LONG ON INTERNAL RIB AT STA XOS 691 REPAIR FORMER IAW SRM 57-00-01 VOL 1, FIG 10, SHT 1.
